# SDR CA980305003

- Difficulty date: March 2, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cap
- Part number: 34629
- Condition: Cracked
- Location: Selector Valve
- Component: Selector Valve, 574205
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LANDING GEAR SELECTOR VALVE CAP CRACKED, LIFTING FROM BOSS ALLOWING O-RING TO BE BLOWN OUT AND SKYDROL HYDRAULIC FLUID TO LEAK OUT.
